# SDR CAL960251

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 727243
- Aircraft serial: 21265
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1168
- Part time: 46,469 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 31J - INSPECTION FOUND CORROSION AT BOTTOM OF FLOOR BEAM AT GILL SUPPORT FRAME ANGLE IN AFT CARGO PIT AT BS 1168, RBL 55.  THE CORRODED AREA OF ANGLE WAS CUT OUT.  A NEW ANGLE AND DOUBLER ANGLE WERE FABRICATED AND INSTALLED IAW SRM 51-10-2, 51-20-2, AND 51-40-3.  (M)
